MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F180NR HF 12/CS 1.7SA ETO; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX F180NR HF 12/CS 1.7SA ETO; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500318N
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the complaint device was returned to the manufacturer for physical evaluation.Blood was noted in the threads of the header cap on the non-cavity id end.A polyurethane (pu) sliver was found on the non-cavity id end, at approximately 140°, with the ports positioned at 0°.The pu sliver extended under the o-ring.No other damage or irregularities were noted on the returned sample.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The investigation into the complaint was able to confirm the reported event.Capas for vision systems and blood leak reduction are recent examples of leak related investigations directed at an overall reduction in dialyzer leaks.
 
Event or Problem Description
A user facility facility administrator (fa) stated blood was found to be leaking from the arterial head of the dialyzer.The leak was identified approximately 15 minutes into treatment.Once treatment started and dialyzer was turned arterial side up blood visualized in arterial cap.Treatment was stopped and the patient's blood was returned.A new circuit was set up on the machine.Upon follow-up, the fa stated an external dialyzer blood leak occurred fifteen minutes after initiation of hemodialysis (hd) treatment.The machine, a 2008t, did not alarm with a blood leak alert as the blood leak was external.The blood leak was visually observed from the arterial head of the dialyzer, when the dialyzer was turned arterial side up and blood was visualized leaking from the arterial cap.Blood test strips were not used as the blood leak was visible and external.The patient was utilizing fresenius bloodlines.No damage was noted on the dialyzer prior to treatment.The patient's blood was returned.The estimated blood loss (ebl) was less than 100 ml.Immediately following the event, the patient was re-setup with new supplies on the same machine and completed treatment without further issue.The machine remains in service.There was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The dialyzer was available to be returned for manufacturer evaluation.
 
Event or Problem Description
A user facility administrator (fa) stated blood was found to be leaking from the arterial head of the dialyzer.The leak was identified approximately 15 minutes into treatment.Once treatment started and dialyzer was turned arterial side up blood visualized in arterial cap.Treatment was stopped and the patient's blood was returned.A new circuit was set up on the machine.Upon follow-up, the fa stated an external dialyzer blood leak occurred fifteen minutes after initiation of hemodialysis (hd) treatment.The machine, a 2008t, did not alarm with a blood leak alert as the blood leak was external.The blood leak was visually observed from the arterial head of the dialyzer, when the dialyzer was turned arterial side up and blood was visualized leaking from the arterial cap.Blood test strips were not used as the blood leak was visible and external.The patient was utilizing fresenius bloodlines.No damage was noted on the dialyzer prior to treatment.The patient's blood was returned.The estimated blood loss (ebl) was less than 100 ml.Immediately following the event, the patient was re-setup with new supplies on the same machine and completed treatment without further issue.The machine remains in service.There was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The dialyzer was available to be returned for manufacturer evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
OPTIFLUX F180NR HF 12/CS 1.7SA ETO
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24351500
Report Number0001713747-2026-00081
Device Sequence Number10200438
Product Code KDI
UDI-Device Identifier00840861100125
UDI-Public00840861100125
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K002277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500318N
Device Lot Number25LU04017
Was Device Available for Evaluation? Device Returned to Manufacturer
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS BLOODLINES; FRESENIUS BLOODLINES
Patient Age45 YR
Patient SexFemale
Patient Weight97 KG